# SDR 2005UALA00546

- Difficulty date: May 27, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD BS 795 FRAME WAS FOUND CRACKED AT JOINT WITH LOWER FRAME SECTION.  *S/D*  REPAIR ACP' D PER AAR EA I050096.  FRAME SECTION WAS REPLACED USING A NESTED U-CHANNEL REPAIR SCHEME, AT AAR HMV-4.
